Alert archive / Indiana / River Flood Warnings in 2016
River Flood Warning 59, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Mar 11, 2016, 10:08 AM EST for Bartholomew County, Johnson County, Shelby County, Indiana. It took effect at Mar 12, 2016, 7:00 AM EST. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2016, 10:08 AM EST (15:08 UTC)
- In effect from
- Mar 12, 2016, 7:00 AM EST
- Expired
- Mar 13, 2016, 8:00 AM EDT
- In force
- 24 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bartholomew County, IN, Johnson County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Driftwood River near Edinburgh (DREI3). The gauge peaked at 9.75 ft at Mar 11, 2016, 7:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03363000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
088
WGUS43 KIND 111508
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1008 AM EST FRI MAR 11 2016
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in central and southern
Indiana...
Driftwood River...Flatrock River...White River...
.Lowland flooding will develop along rivers in central and southern
Indiana. Significant flooding is not expected. Flooding will affect
some local and state roads...low agricultural land and some river
parks.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC005-081-145-120308-
/O.NEW.KIND.FL.W.0059.160312T1200Z-160313T1200Z/
/DREI3.1.ER.160312T1200Z.160312T1800Z.160313T0000Z.NO/
1008 AM EST FRI MAR 11 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Driftwood River near Edinburgh 2 SW.
* from Saturday morning to Sunday morning.
* At 9:30 AM Friday the stage was 9.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 11.1 feet by tomorrow early afternoon. The river
will fall below flood stage by tomorrow evening.
* At 12.0 feet...Lowland flooding reported along Sugar Creek and Big
Blue River in southern Johnson County in March 2011. Lowland
flooding begins along portions of the Driftwood River in northern
Bartholomew County. Water is near CR 950N to Double Y Saddle Club.
&&
LAT...LON 3937 8601 3920 8597 3920 8591 3922 8592
3922 8595 3936 8595
$$
INC005-120307-
/O.NEW.KIND.FL.W.0060.160312T0000Z-160312T1800Z/
/FLCI3.1.ER.160312T0000Z.160312T0600Z.160312T1200Z.NO/
1008 AM EST FRI MAR 11 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Flatrock River near Columbus.
* from this evening to Saturday afternoon.
* At 9:30 AM Friday the stage was 9.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 11.3 feet by after midnight tomorrow. The river will
fall below flood stage by tomorrow morning.
* At 12.0 feet...On April 6, 2011 after reaching 13 feet...Noblitt
Park...CR 400N and Owens Bend Park remained flooded.
&&
LAT...LON 3935 8589 3927 8593 3920 8595 3921 8592
3926 8588 3934 8583
$$
INC027-055-083-120307-
/O.NEW.KIND.FL.W.0061.160312T1647Z-160316T1030Z/
/ELLI3.1.ER.160312T1647Z.160315T0600Z.160315T2230Z.NO/
1008 AM EST FRI MAR 11 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Elliston.
* from Saturday morning to Wednesday morning.
* At 8:00 AM Friday the stage was 14.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and
continue to rise to near 18.4 feet by tomorrow evening. The river
will fall below flood stage by Tuesday evening.
* At 18.0 feet...River approaching River Road north of CR 150 W in
Greene County. Some low lying agricultural land begins to flood.
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$2 follow-up statements
165
WGUS83 KIND 111520
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1020 AM EST FRI MAR 11 2016
...A Flood Warning continues for portions of the following rivers in
Indiana...
Driftwood River...East Fork White River...Flatrock River...
Muscatatuck River...White River...
.Already elevated river levels coupled with recent precipitation
have resulted in flooding along many points across central and
southern Indiana.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC005-081-145-121520-
/O.CON.KIND.FL.W.0059.160312T1200Z-160313T1200Z/
/DREI3.1.ER.160312T1200Z.160312T1800Z.160313T0000Z.NO/
1020 AM EST FRI MAR 11 2016
The Flood Warning continues for
The Driftwood River near Edinburgh 2 SW.
* from Saturday morning to Sunday morning.
* At 9:30 AM Friday the stage was 9.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 11.1 feet by tomorrow early afternoon. The river
will fall below flood stage by tomorrow evening.
* At 12.0 feet...Lowland flooding reported along Sugar Creek and Big
Blue River in southern Johnson County in March 2011. Lowland
flooding begins along portions of the Driftwood River in northern
Bartholomew County. Water is near CR 950N to Double Y Saddle Club.
&&
LAT...LON 3937 8601 3920 8597 3920 8591 3922 8592
3922 8595 3936 8595
$$
INC071-093-175-121519-
/O.EXT.KIND.FL.W.0038.000000T0000Z-160316T1200Z/
/SERI3.1.ER.160311T0801Z.160312T1200Z.160316T0000Z.NO/
1020 AM EST FRI MAR 11 2016
The Flood Warning continues for
The East Fork White River at Seymour.
* until Wednesday morning.
* At 8:45 AM Friday the stage was 14.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.3 feet by
tomorrow evening. The river will fall below flood stage Tuesday
evening.
* At 16.4 feet...State Road 258 remained open after the river
rebounded quickly to this level in June 2010. State Road 258 had
been flooded a few days earlier after river crested at 17.9 feet.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC093-101-121519-
/O.EXT.KIND.FL.W.0054.160314T0800Z-160318T0600Z/
/BEDI3.1.ER.160314T0800Z.160315T1800Z.160317T1800Z.NO/
1020 AM EST FRI MAR 11 2016
The Flood Warning continues for
The East Fork White River near Rivervale.
* from late Sunday night to Friday March 18.
* At 9:30 AM Friday the stage was 15.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
rise to near 21.4 feet by Tuesday early afternoon. The river will
fall below flood stage by Thursday early afternoon.
* At 22.0 feet...A few local county roads begin to flood and are
impassable. These include Buddha Road south of the gage and
Lawrenceport Road. All local roads across the East Fork of the
White River are threatened by high water, and some are closed.
Flooding of agricultural lands in Lawrence County is in progress.
&&
LAT...LON 3880 8618 3878 8631 3882 8643 3877 8646
3872 8631 3878 8613
$$
INC005-121519-
/O.CON.KIND.FL.W.0060.160312T0000Z-160312T1800Z/
/FLCI3.1.ER.160312T0000Z.160312T0600Z.160312T1200Z.NO/
1020 AM EST FRI MAR 11 2016
The Flood Warning continues for
The Flatrock River near Columbus.
* from this evening to Saturday afternoon.
* At 9:30 AM Friday the stage was 9.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 11.3 feet by after midnight tomorrow. The river will
fall below flood stage by tomorrow morning.
* At 12.0 feet...On April 6, 2011 after reaching 13 feet...Noblitt
Park...CR 400N and Owens Bend Park remained flooded.
&&
LAT...LON 3935 8589 3927 8593 3920 8595 3921 8592
3926 8588 3934 8583
$$
INC071-093-175-121519-
/O.CON.KIND.FL.W.0055.160313T2125Z-160317T1608Z/
/WHLI3.1.ER.160313T2125Z.160314T1800Z.160317T1008Z.NO/
1020 AM EST FRI MAR 11 2016
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* from Sunday afternoon to Thursday afternoon.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.5
feet Monday early afternoon.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
3873 8605 3874 8591
$$
INC027-055-083-121519-
/O.CON.KIND.FL.W.0061.160312T1647Z-160316T1030Z/
/ELLI3.1.ER.160312T1647Z.160315T0600Z.160315T2230Z.NO/
1020 AM EST FRI MAR 11 2016
The Flood Warning continues for
The White River at Elliston.
* from Saturday morning to Wednesday morning.
* At 8:00 AM Friday the stage was 14.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and
continue to rise to near 18.4 feet by tomorrow evening. The river
will fall below flood stage by Tuesday evening.
* At 18.0 feet...River approaching River Road north of CR 150 W in
Greene County. Some low lying agricultural land begins to flood.
&&
LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
3908 8694 3912 8692
$$
INC027-051-083-125-121519-
/O.EXT.KIND.FL.W.0041.160312T1800Z-160318T0045Z/
/FREI3.1.ER.160312T1800Z.160314T0600Z.160317T1245Z.NO/
1020 AM EST FRI MAR 11 2016
The Flood Warning continues for
The White River at Edwardsport.
* from Saturday afternoon to Thursday evening.
* At 7:00 AM Friday the stage was 11.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow early afternoon and
continue to rise to near 17.0 feet by early Monday morning. The
river will fall below flood stage by Thursday morning.
* At 17.5 feet...Flooding closes Old Vincennes Road. High water
crosses SR 358 on the Daviess County side just west of the levee.
Flooding begins to affect higher bottomlands. Residential property
of river cabins begins to flood.
&&
LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
3877 8723 3885 8712
$$
ILC185-INC027-051-083-125-121519-
/O.EXT.KIND.FL.W.0042.160312T0100Z-160320T1800Z/
/PTRI3.1.ER.160312T0100Z.160317T1200Z.160320T0600Z.NO/
1020 AM EST FRI MAR 11 2016
The Flood Warning continues for
The White River at Petersburg.
* from this evening to Sunday March 20.
* At 9:30 AM Friday the stage was 15.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 18.9 feet by Thursday early afternoon. The river will
fall below flood stage by early Sunday morning.
* At 19.0 feet...Low bottomlands flood and flooding begins on higher
bottomlands. State Road 257 may begin to flood if Shoals gage
reading is over 17 feet. Private levees may be overtopped in many
cases.
&&
LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
3851 8744 3850 8729 3852 8722
$$
ILC185-INC051-083-121519-
/O.EXT.KIND.FL.W.0043.160312T1245Z-160321T1700Z/
/HAZI3.1.ER.160312T1245Z.160318T0000Z.160321T0500Z.NO/
920 AM CST FRI MAR 11 2016
The Flood Warning continues for
The White River at Hazleton.
* from Saturday morning to Monday March 21.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.8
feet Thursday evening.
* At 20.0 feet...Most of the low bottomlands flood. Flooding begins in
higher bottomlands. High water affects any residents in Pottsville
river cabins. Pottsville Road...North C Street on river side of
railroad tracks and Catt Street near U. S. Highway 41 are flooded.
Water is near or starting on Giro Road in the vicinity of submerged
Pottsville Road. Oil stripped fields flood. Flood gates must be
installed at Hazleton.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$659
WGUS83 KIND 121449
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
949 AM EST SAT MAR 12 2016
...The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...
Driftwood River...
.The Driftwood River has crested below flood stage in
central Indiana.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC005-081-145-121519-
/O.CAN.KIND.FL.W.0059.000000T0000Z-160313T1200Z/
/DREI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
949 AM EST SAT MAR 12 2016
The Flood Warning is cancelled for
The Driftwood River near Edinburgh 2 SW.
* At 8:30 AM Saturday the stage was 9.2 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 9.8 feet early
Tuesday morning.
&&
LAT...LON 3937 8601 3920 8597 3920 8591 3922 8592
3922 8595 3936 8595
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 11, 9:53 AM EST, 15 minutes earlier.
Area forecast discussion, Mar 11, 9:53 AM EST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 953 AM EST FRI MAR 11 2016 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 249 AM EST FRI MAR 11 2016 A SERIES OF LOW PRESSURE SYSTEMS WILL KEEP FREQUENT CHANCES FOR RAIN ACROSS CENTRAL INDIANA FOR THE NEXT WEEK. TEMPERATURES WILL REMAIN ABOVE AVERAGE INTO NEXT WEEK...BUT A COOLING TREND WILL BEGIN BY THE END OF NEXT WEEK. && .NEAR TERM.../TODAY/ ISSUED AT 249 AM EST FRI MAR 11 2016 DRIER AIR HAS WORKED INTO CENTRAL INDIANA WITH DEWPOINTS IN THE 30S NORTH TO AROUND 40 SOUTH. THIS DRY AIR WILL REMAIN IN PLACE AS HIGH PRESSURE ASSERTS ITS INFLUENCE ACROSS THE AREA TODAY. THUS WILL CONTINUE WITH A DRY FORECAST. SATELLITE IMAGERY SHOWS A STEADY FLOW OF HIGH CLOUDS INTO THE AREA THANKS TO AN UPPER LOW OFF TO THE SOUTHWEST. EXPECT THIS TO CONTINUE THROUGH THE DAY. HARD TO TELL AT THE MOMENT HOW THICK THE HIGH CLOUDS ARE...BUT BELIEVE THERE WILL BE FILTERED SUNSHINE TODAY. WILL GO WITH PARTLY CLOUDY FOR THE DAY AS A WHOLE. LOWERED HIGH TEMPERATURES SOME THANKS TO THESE CLOUDS...WITH UPPER 50S NORTH TO LOWER 60S SOUTH. && .SHORT TERM.../TONIGHT THROUGH SUNDAY NIGHT/ ISSUED AT 249 AM EST FRI MAR 11 2016 FOCUS IS ON CHANCES FOR RAIN THROUGH THE PERIOD. MODELS ARE CLOSE ENOUGH THAT A BLEND WAS USED. HIGH PRESSURE SHOULD STILL HAVE ENOUGH INFLUENCE TO KEEP THE AREA DRY THIS EVENING...BUT OVERNIGHT A WARM FRONT WILL APPROACH THE AREA FROM THE SOUTH. AN EASTERLY FLOW AT THE SURFACE WILL HELP EAT AWAY WITH ANY RAIN THAT DEVELOPS...SO LOWERED POPS EVERYWHERE...KEEPING THE ENTIRE NORTH HALF DRY THROUGH THE NIGHT. IN THE SOUTH WENT SLIGHT CHANCE TO LOW CHANCE CATEGORY POPS. ON SATURDAY THE WARM FRONT WILL MOVE IN...BUT OVERALL FORCING AND MOISTURE ARE NOT IMPRESSIVE. ALLOWED POPS TO GRADUALLY INCREASE FROM SOUTH TO NORTH DURING THE DAY...BUT KEPT MOST OF THE FORECAST AREA IN THE CHANCE CATEGORY. SATURDAY NIGHT BETTER FORCING WILL MOVE IN THANKS TO AN UPPER LEVEL LOW. WHILE THE LOW WILL BE OPENING UP AS IT MOVES INTO THE AREA...FORCING AND MOISTURE STILL LOOK GOOD ENOUGH TO GO LIKELY TO CATEGORICAL POPS. WENT HIGHEST POPS IN THE SOUTHWEST HALF...CLOSER TO THE UPPER LOW. WITH THE UPPER LOW /NOW REALLY A TROUGH/ STILL MOVING THROUGH ON SUNDAY...WENT LIKELY POPS ALL AREAS. AS ANOTHER UPPER LOW MOVES TO OUR SOUTH SUNDAY NIGHT...WENT LOW END LIKELY POPS AS BETTER FORCING WILL BE OFF TO THE SOUTH. SOME CONCERN THAT CONVECTION OFF TO THE SOUTH OF THE AREA WILL ROB MOISTURE FROM THE AREA AND COULD RESULT IN LOWER CHANCES OF RAIN OR AT LEAST LOWER RAINFALL AMOUNTS THROUGH THE SHORT TERM. WILL CONTINUE TO MONITOR. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ISSUED AT 232 PM EST THU MAR 10 2016 AN ACTIVE PATTERN IS IN STORE FOR THE LONG TERM AS THE UPPER PATTERN TRANSITIONS FROM AN UPPER TROUGH DIGGING OVER THE WEST AND EJECTING SHORTWAVES TO A BROAD TROUGH COVERING MUCH OF THE CONTINENTAL U.S. AN UPPER WAVE AND FRONTAL SYSTEM MOVE THROUGH CENTRAL INDIANA SUNDAY NIGHT AND MONDAY BRINGING LIKELY RAIN TO THE AREA. SOME INSTABILITY MAY BE AVAILABLE MONDAY AFTERNOON DEPENDING ON THE MODEL SOLUTION OF CHOICE BUT FOR NOW WILL LEAVE THUNDER OUT UNTIL MORE AGREEMENT. BRIEF UPPER RIDGING MOVES THROUGH LATE MONDAY NIGHT INTO TUESDAY PROVIDING MOMENTARY DRY WEATHER AND TEMPERATURES WARMING INTO THE 70S FOR TUESDAY AND DECREASED POPS TO DRY DURING THAT TIME FROM SLIGHT CHANCES. AFTER THAT MODEL AGREEMENT BREAKS DOWN AND DIFFERENCES ON TIMING OF WAVES/PLACEMENT OF FRONTAL FEATURES LEADS TO A LOW CONFIDENCE FORECAST. ACCEPTED INITIALIZATION OF SLIGHT TO CHANCE POPS WITH NO CHANGES DURING THAT TIME. TEMPERATURES WILL STAY MUCH WARMER THAN NORMAL DURING THE PERIOD. && .AVIATION /DISCUSSION FOR THE 11/1500Z TAF ISSUANCE/... ISSUED AT 953 AM EST FRI MAR 11 2016 SOME IFR/MVFR CEILINGS HAVE DEVELOPED OVER KBMG AND KIND. MOST MODEL SOLUTIONS DON/T SHOW THEM AT ALL. HRRR SHOWS THESE MOVING OFF TO THE EAST WITHIN THE NEXT COUPLE HOURS. RUC HAS THEM HANGING AROUND MUCH OF THE DAY. FOR NOW LOOKING AT SATELLITE LOOP PREFER THE HRRR SOLUTION. THUS WILL ADD A COUPLE HOUR TEMPO GROUP FOR THESE LOWER CEILINGS AT KBMG AND KIND. PREVIOUS DISCUSSION FOLLOWS... GOOD CONFIDENCE THAT VFR CONDITIONS WILL CONTINUE THROUGH THE TAF PERIOD. WOULD NOT SOME LIGHT OVERRUNNING SHOWERS AFTER TOWARD 12Z AT HUF AND BMG AND AFTER 15Z AT IND. FOR NOW...WILL BRING VCSH TO IND AT 15Z SATURDAY. SHOULD ONLY SEE CIRRUS OVERHEAD TODAY AND WITH INCREASING MID DECK TOWARD 12 SATURDAY. NORTH AND NORTHEAST WINDS WILL BECOME EAST THIS AFTERNOON AND TONIGHT AND LESS THAN 10 KNOTS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....MK AVIATION...MK/CP
Hazardous weather outlook, Mar 11, 4:30 AM EST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 430 AM EST FRI MAR 11 2016 INZ021-028>031-035>049-051>057-060>065-067>072-120930- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 430 AM EST FRI MAR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: HIGH PRESSURE WILL PROVIDE DRY WEATHER INTO THE EVENING. RAIN MAY MOVE INTO SOUTHERN AREAS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: RAIN CHANCES CONTINUE THROUGH NEXT WEEK. ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY...AND AGAIN MONDAY INTO TUESDAY ACROSS PARTS OF THE AREA. LIGHTNING AND GUSTY WINDS WILL BE PRIMARY THREATS. DISCUSSION: A FEW LOW PRESSURE SYSTEMS WILL KEEP RAIN CHANCES IN THE FORECAST THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 10:08 AM EST | River Flood Warning | IND | Bartholomew | 27 hr |
| Mar 11, 10:08 AM EST | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
Nearby
River Flood Warnings in Indiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.